# SDR 2005FA0000554

- Difficulty date: March 18, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N41114
- Make and model: Cessna 421B
- Aircraft serial: 421B0458
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Tube
- Part number: 504501024
- Condition: Cracked
- Location: Mlg
- Part time: 1,546 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR TORQUE TUBE IS CRACKED
